# SDR FDEA202003150566

- Difficulty date: March 15, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N878FD
- Make and model: Boeing 777F
- Aircraft serial: 40684
- Aircraft time: 7,773 hours, 1,327 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 294W5110568
- Part serial: 12097
- Condition: Failed
- Location: Mlg
- Part time: 25,181 hours, 3,912 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDIS 878 32-42 1892 15MAR20 LGG FACT U.  TIRE NR 10 PRESSURE LOW, INDICATION IN AMBER STATUS PAGE HAS TIRE PRESS MESSAGE.  PRESSURE 162 AND DROPPING.  TIRE NR 9 PRESSURE IS ALSO IN AMBER WITH PRESSURE AT 208.  R/I 15MAR20 13:18 LGG U REASON CODE.  FAILED OPS CHECK & REPLACED WITH SERVICEABLE UNIT OFF MPN: 294W5110-568 POS: 10 SRL: 12097 TAG NBR: 2F3165 ON MPN: 294W5110-568 CPN: 3216591  SRL: 13139 TAG NBR: 454G11 REASON CODE.  FAILED OPS CHECK & REPLACED  WITH SERVICEABLE UNIT OFF MPN: 294W5110-568 POS: 9 SRL: 20805 TAG NBR: 37G803 ON MPN: 294W5110-568 CPN: 3216591 SRL: 12942 TAG NBR: 7289F2.  FACT 15MAR20 13:18 LGG U.  NR 10 MAIN WHEEL REPLACED, IAW AMM 32-45-01-4.  P/N  ON/OFF 294W5110-568, S/N ON 13139 S/N OFF 12097, TAG 454G11.  NR 9 MAIN WHEEL REPLACED, IAW AMM 32-45-01-4.  P/N ON/OFF 294W5110-568, S/N ON 12942 S/N OFF 20805, TAG 7289F2.  FACT 15MAR20 13:18 LGG U.  NR 10 MAIN WHEEL REPLACED, IAW AMM 32-45-01-4.  P/N ON/OFF 294W5110-568, S/N ON 13139 S/N OFF 12097, TAG 454G11.  NR 9 MAIN WHEEL REPLACED, IAW AMM 32-45-01-4.   P/N ON/OFF 294W5110-568, S/N ON 12942 S/N OFF 20805, TAG 7289F2.
